International Journal of Modern Computation, Information and Communication Technology

ISSN 2581-5954

September-October 2021, Vol. 4, Issue 9-10, p. 77-84.​​

Algebra Automorphism Modulus Additive Conditions for Surjective Maps on Unital C*-Algebras
A. M. Nyongesa¹, S. Aywa¹, N. B. Okelo²
¹Department of Mathematics, Kibabii University, Kenya.

²Department of Pure and Applied Mathematics, Jaramogi Oginga Odinga University of Science and Technology, P. O. Box 210-40601, Bondo-Kenya.
*Corresponding author’s e-mail:


In the present work, authors considered norm preserver conditions for automorphisms on unital C∗-algebras. This is done by first establishing sufficient conditions for which a surjective map between unital C∗-algebras is an algebra automorphism.

Keywords: Automorphism; C∗-algebras; Surjective map; Unital.


  1. Foote R. Abstract algebra, Second, Prentice Hall; 2019.
  2. Barbara DM. Fredholm Composition operators, Proceedings of the American Mathematical Society 1997;125(1):163-166.
  3. Halmos PR. A Hilbert Space Problem Book, Springer Verlag New York; 1970.
  4. David G.  Algebras of Semi-inner product spaces. Trans Amer Math Soc 2016;100(5):29-43.  
  5. McIntosh A. Heinz inequalities and perturbation of spectral families, Macquarie Mathematics Reports 2006;291(2):79-86. 
  6. Jung IB, Ko E,  Pearcy C. Uniform agebra transforms of operators.. Integral Equations and Operator Theory 2000;37(3):437-48.  
  7. Taylor J. Algebra automorphisms for several commuting operators. J Funct Anal 2019; 6(2):172-191.
  8. Okelo NB. On Characterization of Various Finite Subgroups of Abelian Groups. Int J Mod Comput Info Commun Technol 2018;1(5):93-8.
  9. Okelo NB. On Normal Intersection Conjugacy Functions in Finite Groups. Int J Mod Comput Info Commun Technol 2018;1(6):111-5.
  10. Okwany I, Odongo D, and Okelo NB. Characterizations of Finite Semigroups of Multiple Operators. Int J Mod Comput Info Commun Technol 2018;1(6):116-20.
  11. Ramesh R, Mariappan R. Generalized open sets in Hereditary Generalized Topological Spaces J Math Comput Sci 2015;5(2):149-59.